Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

my periods have gone irregular

hello doctor,my periods have gone irregular since 3 months ,its often 10 days late or 3-4 days earlier,no other illness,plz suggest homeopathy
Asked On : Fri, 3 Jun 2011
Answers:  6 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
kindly take
Tab. Restone (Maharshi Ayurved) 1 tab thrice a day
Cap. Amycordial(Aimil) 1 Cap thrice a day
along with
Tab.Navayas Lauh 1 tab thrice a day for 3 mths
U will b surprised to see the results

Dr. Manish R. Rijhwani
B.A.M.S; LL.B. (LL.M.)
Answered: Tue, 7 Jun 2011
I find this answer helpful
Homeopath Dr. Premal Shah's  Response
hello dear
some of the investigations and thorough checking should be done by your gyanecologist
then after with the reports consult any of homeopath doctor who can help you in resolving your issue soon
mention your age and other things soon which will help us in proper diagnosis as well as proper treatment

then also you can try menstrol syrup and b.c. 15 to regulate your periods with this homeopathic medicines

all the best

to purchase any of homeopathic medicines online
visit -
email -
call +91 98254 44736
Answered: Fri, 3 Jun 2011
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
Take ½ teaspoon finely ground dalchini every night along with 1 cup milk.
*churana of 1 teaspoon dried pudina leaves and take with 1 teaspoon honey,thrice daily.
*hinga:is known to increase the secretion of progesterone, thus facilitates menstruation
*bamboo:acts as an emmenagogue and stimulates menstruation
*jatamansi:in treatment of painful and irregular periods
*ghritakumari:is a stimulant for uterus
*** avoid all constipating foods,(fried,sour,protein rich), meat,eggs and dairy products,potato,yellow pumpkin
*among vegetables white pumpkin,papaya,drum stick,karela,and cucumber are good.
*have salad with boiled beetroot in them or take beetroot juice
**pranayama,sarvanga asana,vajrasana,kamalasana are best yogas in irregular menses
Answered: Thu, 22 Sep 2011
I find this answer helpful
Homeopath Dr. Swati Ramkumar's  Response
In order to help you better, please let know your age,and the dates of your menses in the last 5-6 months. Has there been any change in the flow pattern, any discomfort or pain ?
Are you currently taking any contraceptive pills or have you taken any emergency contraceptives like I-pill etc., Has there been any kind of physical or mental stress, any illness in the last 3-4 months ?
Shifting of the menstrual cycle could be due to many reasons, and a shift of say 5-6 days can be considered as normal. It is important to first decide if it is normal or abnormal, and then treated if required.
I would suggest consulting a gynecologist or you can mail me the details, so that I would be in a better position to help you out and prescribe if required.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Physical Therapist or Physiotherapist Suhani Sethi's  Response
welcome to hcm
the amount of delay which u hv mentioned is okay
not a problem
this is due to hormonal changes.
plus exertion, stress can also lead to this
there is no need to take any medicine for that.

Answered: Fri, 3 Jun 2011
I find this answer helpful
Homeopath Dr. Sayed Irfan's  Response
welcome to the healthcare magic,
You need to consult a gynaecologist first,you havent mentioned your age ,like are you near menopouse or any other obstetric history and what about the flow ,etc.
it will be good if you reply to this questions to help you in a better way.
definately we have special medicines for this condition .
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor